Same answer as above. It helps opiate WD in that it helps RLS but nothing else. At least not for me! Neurontin isn't something you just want to get and take for a while and stop. You need a doc to supervise it and taper you off after the WDs subside unless you're taking it for something else, in which case you would just stay on it.
Hey Gizzy how are you?I am doing ok.I have a problem with these darn tramadol's and want to put a end to it.I used neurontin for the vicodin w/d's a long time back and they worked pretty good.I slept,no body pain or rls.It has been a while since I used it.I remember not feeling like 100% but it was way way better than going cold turkey for me.I remember it making me feel drowsey some what and I remember my feet would tingle but other than that it worked well for me.I think I would take 3 300 mg a day and did it for 12 days and then droped the neurontin.The person that told me to try it told me to take at least 900 mg a day of it.That sounds like a lot but for neurontin that is not a very high dose.Now I am trying to get rid of the trams and wonder if the neurontin would work to help out some.The only think that I wonder about is the antidepressent quality that the trams have and wonder if the neurontin would help with that part of the med too.As long as I can go to work I do not care about anything else.I know I am not going to feel like myself right away and I know I will need vitamins and such but if it can help even a little I am willing to try it again.I just wondered if anyone here ever tried it before.Thanks for the replys
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.